# SDR UIEA2019100325629

- Difficulty date: October 2, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,149 hours, 12,911 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Sensor
- Part number: MS280343
- Condition: Malfunctioned
- Location: Apu Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN WITH APU FAULT EICAS MSG.  PERFORMED APU BITE CHECK IAW FIM 49-11 FAULT TREE 958. ON LAST THREE STARTS/AUTO SHUTDOWNS, FOUND HIGH OIL TEMP FAULT. STARTED APU TWICE WITH NO FAULTS OR ISSUES,  PERFORMED FIM 49-11 FAULT TREE 958. NO CURRENT MINI FLAGS PRESENT. PREVIOUS MINI FLAGS WAS FAULT 10. MEASURED RESISTANCE AT ECU PINS E4 AND E5 ON CONNECTOR D408B. FOUND 112 OKAY WHICH IS IN ALLOWABLE RANGE.  REMOVED AND REPLACED APU LOW OIL TEMP SWITCH IAW AMM 49-27-14.  REMOVED AND REPLACED APU OIL LUBE FILTER ELEMENT IAW AMM 49-27-03.  PERFORMED APU EXTERNAL INSPECTION IAW AMM 49-21-00,  INSPECTED APU MAGNETIC CHIP DETECTORS IAW  AMM 49-27-04. NOTHING ABNORMAL FOUND.   REMOVED AND REPLACED APU OIL TEMP SENSOR IAW AMM 49-94-01. LEAK CHECKED OK, RUN OK.
